On nearly euclidean decomposition for some classes of Banach spaces
Compositio Mathematica, Volume 40 (1980) no. 3, p. 367-385
@article{CM_1980__40_3_367_0,
     author = {Szarek, Stanis\l law and Tomczak-Jaegermann, Nicole},
     title = {On nearly euclidean decomposition for some classes of Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     pages = {367-385},
     zbl = {0432.46018},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_3_367_0}
}
Szarek, Stanisłlaw; Tomczak-Jaegermann, Nicole. On nearly euclidean decomposition for some classes of Banach spaces. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 367-385. http://www.numdam.org/item/CM_1980__40_3_367_0/

[1] T. Figiel: On the moduli of convexity and smoothness. Studia Math. 56 (1976) 121-155. | MR 425581 | Zbl 0344.46052

[2] T. Figiel, J. Lindenstrauss and V.D. Milman: On dimension of almost spherical sections of convex bodies. Acta Math. 139 (1977) 53-94. | MR 445274 | Zbl 0375.52002

[3] I.C. Gohberg and M.G. Krein: Introduction to the theory of linear nonselfadjoint operators, Moskwa 1965 (in Russian). American translation AMS Translations, Vol. 18. | Zbl 0181.13504

[4] R.I. Jamison and W.H. Ruckel: Factoring absolutely convergent series. Math. Ann. 224 (1976) 143-148. | MR 435791 | Zbl 0319.40007

[5] F. John: Extremum problems with inequalities as subsidiary conditions, Courant Anniversary volume, Interscience, New York 1948, pp. 187-204. | MR 30135 | Zbl 0034.10503

[6] W.B. Johnson, B. Maurey, G. Schechrman and L. Tzafriri (in preparation).

[7] B.S. Kashin: The order of diameters of some classes of smooth functions. Uspiehi Mat. Nauk 32 (1977) 191-192 (in Russian).

[8] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces, Lecture Notes in Math. Berlin- Heidelberg-New York, Springer 1973. | MR 415253 | Zbl 0259.46011

[9] B. Maurey: Un théorème de prolongement, C.R. Acad. Sci. Paris, Sér A-B, 279 (1974) 329-332. | MR 355539 | Zbl 0291.47001

[10] B. Maurey and G. Pisier: Series de variable aléatoires vectori rielles independantes et propriétés geometriques des espaces de Banach, Studia Math. 58 (1976) 45-90. | MR 443015 | Zbl 0344.47014

[11] S.J. Szarek: On Kashin's almost Euclidean orthogonal decomposition of lnl (to appear in Bull. Acad. Sci. Polon). | Zbl 0395.46015